# SDR DALA1020335525

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 67,091 hours, 27,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 371
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON FLOOR SUPPORT AT BS 371 RBL 13.  REPAIRED IAW SRM 51-40-05, PAGE 3.
